# SDR SWAA001108

- Difficulty date: June 17, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 2,265 hours, 1,351 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Connector
- Part number: 287A43587
- Condition: Burned
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON WHILE TROUBLESHOOTING APU INOP, FOUND APU START CONVERTER CONNECTOR D11114B BUNRNED.  MX FERRIED ACFT TO DALLAS FOR REPAIR AND FOUND  APU STARTER CONVERTER BOX CENTER MALE END CONNECTOR PARTIALLY BURNED, FEMALE CONNECTOR AT RACK ASSY TOTALLY BURNED WITH PIECES OF INSULATION MATERIAL MISSING AROUND PINS, AND WIRING MELTED BEHIND CONNECTOR.  REMOVED AND REPLACED APU STARTER CONVERTER BOX AND RACK ASSY WITH WIRING HARNESS.
